# SDR SWAA2024040156049

- Difficulty date: February 25, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BS727B TO BS727C AND S-26L AFT CARGO COMPARTMENT 2024-145918<[01] VERIFIED HAND LAY OUT ON REPAIR AREA LOCATED ON SUPPORT ZEE AT AFT CARGO COMPARTMENT LH SIDE BETWEEN BS 727F MORE 10 INCHES TO BS 727G I.A.W B737-800 SRM 53-00-53-2R-6 REPAIR 6; FIGURE 203; SHEET 1. TOOL USED DIGITAL CALIPER P/N: 500-193-30; S/N: 0037624 AND DUE DATE: 15/JAN/25.;[02] REPLACED SUPPORT ZEE SECTION LOCATED BETWEEN BS 727 TO 727F MORE 10 INCHES AT STRINGER 26L AFT CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02-0G-0; SRM 53-00-53-2R-6 REPAIR 6; FIGURE 203; SHEET 1 AND DWG# 146A7500; SHEET 213; REV.-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT ZEE SECTION LOCATED BETWEEN BS 727 TO 727F MORE 10 INCHES AT STRINGER 26L AFT CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02-0G-0; SRM 53-00-53-2R-6 REPAIR 6; FIGURE 203; SHEET 1 AND DWG# 146A7500; SHEET 213; REV.-. SEE INDIVIDUAL SIGN OFF BELOW. AS RII
